RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 43, Number 7  


Search of the global minimum for the nonlinear least square problem of ambiguous measurements data processing
E. A. Povalyaev
931
Procedures for the lower convex approximations construction
I. M. Prudnikov
939
A concave programming under the simplest linear constraints
A. I. Rusakov
951
Structural approach to the design of explicit one-stage methods
I. V. Olemskoi
961
On periodic solutions of a parabolic problem with a small parameter at the derivatives
A. B. Vasil'eva
975
On the solvability of strongly nonlinear pseudoparabolic equation with double nonlinearity
M. O. Korpusov, A. G. Sveshnikov
987
On a system of reaction-diffusion-transfer type in the case of small diffusion and fast reactions
V. F. Butuzov, N. T. Levashova
1005
Fifth- and seventh-order accurate multioperator schemes
M. V. Lipavskii, A. I. Tolstykh
1018
On geometric methods in the theory of difference grids
V. D. Liseikin
1035
On the perturbation theory of spectral characteristics of waveguides
A. N. Bogolyubov, M. D. Malykh
1049
Computation of a liquid bridge for the single crystal growth by the float zone process
A. S. Ovcharova
1062
Application of the variational barrier method to hyperbolic gas dynamic problems
B. N. Azarenok
1072
Application of parabolic grid generator to gas dynamic problems
A. A. Krylov, V. A. Mikhalin, A. D. Savel'ev
1096
Rarefied gas flow between coaxial cylinders
E. M. Shakhov
1107
Atlas for computing mathematical functions. An illustrated for practitioners with programs in C and Mathematica. Book Review
M. K. Kerimov
1117
A. G. Kulikovskii, N. V. Pogorelov, A. Yu. Semenov. Mathematical Aspects of Numerical Solution of Hyperbolic Systems. Book Review
M. K. Kerimov
1118
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020